MathSciNet Relay Station
MathSciNet bibliographic data
MR886653 47H10 (34A34)
Guo, Da Jun; Lakshmikantham, V. Coupled fixed points of nonlinear operators with applications. Nonlinear Anal. 11 (1987), no. 5, 623–632.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement